Alert archive / Mississippi / Flash Flood Warnings in 2015
Flash Flood Warning 50, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 4, 2015, 6:30 AM CDT for Carroll County, Montgomery County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2015, 6:30 AM CDT (11:30 UTC)
- Expired
- Jul 4, 2015, 9:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, MS, Montgomery County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 130 km from the middle of the area, began a volume at 11:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 11.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2603 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1081 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
552
WGUS54 KJAN 041130
FFWJAN
MSC015-097-041430-
/O.NEW.KJAN.FF.W.0050.150704T1130Z-150704T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
630 AM CDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
NORTHERN MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...
* UNTIL 930 AM CDT
* AT 629 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. 2 TO 4 INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WINONA...KILMICHAEL...NORTH CARROLLTON...SEVEN PINES...COILA...
LODI...MALMAISON AND CARROLLTON.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3347 8953 3340 8946 3332 9015 3333 9017
3342 9017 3342 9014 3346 9014 3346 9010
3354 9010 3364 8951
$$
171 follow-up statement
369
WGUS74 KJAN 041252
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
752 AM CDT SAT JUL 4 2015
MSC015-097-041259-
/O.CAN.KJAN.FF.W.0050.000000T0000Z-150704T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL MS-MONTGOMERY MS-
752 AM CDT SAT JUL 4 2015
...THE FLASH FLOOD WARNING FOR CENTRAL CARROLL AND NORTHERN
MONTGOMERY COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS TEMPORARILY ENDED ACROSS CENTRAL CARROLL AND
NORTHERN MONTGOMERY COUNTIES. HOWEVER...ADDITIONAL HEAVY RAINFALL IS
EXPECTED LATER THIS MORNING AND THIS AFTERNOON.
ADDITIONAL FLASH FLOOD WARNINGS ARE POSSIBLE AND A FLASH FLOOD WATCH
REMAINS IN EFFECT.
LAT...LON 3347 8953 3340 8946 3332 9015 3333 9017
3342 9017 3342 9014 3346 9014 3346 9010
3354 9010 3364 8951
$$
SWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 4:55 AM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 4, 4:55 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 455 AM CDT SAT JUL 4 2015 ...LOCALLY HEAVY RAIN A CONCERN TODAY ALONG AND NORTH OF HIGHWAY 82... .SHORT TERM...TODAY THROUGH SUNDAY NIGHT...THE CURRENT WEST TO EAST ORIENTED HEAVY RAIN AXIS JUST NORTH OF THE HIGHWAY 82 CORRIDOR HAS REALLY ONLY SHIFTED AROUND 50 MILES SOUTH OF WHERE IT WAS EARLY YESTERDAY MORNING. INCOMING LOBES OF ENERGY ASSOCIATED WITH THE UPPER TROUGH GRADUALLY DIGGING FURTHER INTO THE SOUTHEAST WILL WORK TO SHIFT THE MAIN CONVERGENCE AXIS (CONCENTRATING THUNDERSTORM DEVELOPMENT) FURTHER SOUTH THROUGH THE NEXT 24 TO 36 HOURS. AFTER THAT POINT (DEFINITELY BY SUNDAY NIGHT) THE UPPER TROUGH AND ASSOCIATED BOUNDARY WILL BEGIN TO GRADUALLY PULL BACK TO THE NORTH...WHICH SHOULD BEGIN TO DRY THINGS OUT FROM THE SOUTHWEST. MANY LOCATIONS ALONG AND SOUTH OF I-20 HAVE BEEN MOSTLY DRY FOR A FEW TO SEVERAL DAYS...BUT WITH THE ADDITIONAL INFLUX OF TROUGH OF ENERGY TODAY THE SUBTROPICAL RIDGE DRYING INFLUENCE SHOULD BE FIRMLY SQUASHED FURTHER DOWN TOWARD THE COAST. THERE IS STILL A LITTLE DOUBT THAT ALL AREAS ALONG AND SOUTH OF HIGHWAY 84 WILL GET IN ON THE NUMEROUS SHOWERS AND STORMS BY THIS AFTERNOON ALTHOUGH AT THE VERY LEAST AN ISOLATED TO SCATTERED COVERAGE SHOULD TAKE SHAPE. AFOREMENTIONED ABUNDANT CONVECTION THIS MORNING IN NORTHERN ZONES WILL HAVE A TENDENCY TO DEVELOP SOUTHWARD AS THE DAY PROGRESSES...PROBABLY ONLY ALLOWING LOCATIONS ROUGHLY ALONG AND SOUTH OF I-20 TO HEAT UP ENOUGH TO GENERATE A GREAT DEAL OF INSTABILITY. THAT INSTABILITY JUXTAPOSED WITH ABOVE-NORMAL MID- SUMMER SHEAR LEVELS SHOULD YIELD AT LEAST A FEW SEVERE STORMS...THUS THE MENTION IN THE HWO. IN NORTHERN AREAS IT IS THE HEAVY RAIN WHICH IS THE LARGEST WORRY AND A FLASH FLOOD WATCH WAS PUT INTO EFFECT THERE FOR THE POTENTIAL OF LOCALIZED RAINFALL AMOUNTS OF SEVERAL INCHES FALLING ON SOME AREAS WHICH GOT DUMPED ON PRETTY GOOD YESTERDAY. BY THIS EVENING MANY HIRES MODELS SUGGEST CONVECTION MAY BE IN QUITE A LULL ACROSS THE REGION IN THE WAKE OF AN ACTIVE MIDDAY TO AFTERNOON PERIOD. THIS WOULD OF COURSE BE OPTIMUM FOR THE FIREWORKS FESTIVITIES. BUT EVEN IF MANY AREAS GET LUCKY ENOUGH TO SQUEEZE OUT NEEDED DRY CONDITIONS FOR THE EVENING ANTICIPATE LATE NIGHT SHOWERS AND STORMS (INCLUDING MORE LOCALLY HEAVY RAIN POTENTIAL) TO DEVELOP ALONG THE SAGGING CONVERGENCE ZONE. THE CONSENSUS MODEL SOLUTION HAS THIS MAIN FOCUS OF THIS AXIS ALIGNED SOMEWHAT SIMILAR TO THE HIGHWAY 49 CORRIDOR. TROUGH ENERGY SHOULD BE WEAKENING OVERHEAD SOMEWHAT BY SUNDAY ALTHOUGH THE BOUNDARY WILL STILL BE IN PLACE OVER THE REGION...PROVIDING ENOUGH LIFT TO PROMOTE SCATTERED TO NUMEROUS THUNDERSTORMS BY LATER IN THE DAY. THERE IS SOME UNCERTAINTY WITH WHERE THE MAIN FOCUS OF DEVELOPMENT WILL BE...BUT AS MENTIONED PREVIOUSLY...A FURTHER SUBTLE SUPPRESSION OF THE DEVELOPMENT AXIS IS PLAUSIBLE. AT THIS POINT NO HAZARDOUS WEATHER IS ADVERTISED FOR SUNDAY ALTHOUGH THE PROSPECT OF A FEW ADDITIONAL HEAVY RAIN PROBLEMS IS NOT NIL. /BB/ .LONG TERM...MONDAY THROUGH FRIDAY...FOR THE START OF THE WORK WEEK WE WILL CONTINUE TO HAVE THE UPPER TROUGH OVER THE REGION WITH THE LIFTING WARM FRONT PUSHING INTO THE OHIO VALLEY. THE BETTER CHANCES OF RAIN WILL BE CONFINED TO THE NORTH AND EAST...BUT WILL BE MORE DIURNAL AS WE PUSH THROUGH THE PERIOD. AS WE MOVE INTO MONDAY NIGHT THE UPPER TROUGH WILL LIFT TO THE EAST AS UPPER RIDGING BUILDS IN FROM THE WEST. THE UPPER RIDGE AXIS WILL DEVELOP AROUND THE LOWER MISSISSIPPI VALLEY REGION BY THE MIDDLE OF THE WORK WEEK ALONG WITH SURFACE RIDGING. THIS WILL LIMIT OUR RAIN CHANCES AS WE MOVE THROUGH THE WEEK. BY THE END OF THE WORK WEEK FLAT SUBTROPICAL MEAN RIDGING WILL BE PREVALENT ACROSS THE REGION. THIS WAS GENERALLY AGREED BY THE MODELS AND ENSEMBLES. AS WE MOVE TOWARD THE WEEKEND THE CENTER OF THE MEAN RIDGING WILL BUILD IN THE PLAINS. MOIST SOILS IN MANY AREAS WILL WORK AGAINST TEMPERATURES SPIKING UPWARDS QUICKLY IN REACTION TO THE CHANGING WEATHER REGIME. HOWEVER...EXPECT HEAT TO BUILD GRADUALLY THROUGH THE MID TO LATE WEEK WITH PLENTY OF HUMIDITY TO PUSH PEAK AFTERNOON HEAT INDEX VALUES UP TO NEAR THE CENTURY MARK. /17/ && .AVIATION...MAINLY VFR CONDITIONS ARE ANTICIPATED THIS MORNING WITH ONLY PATCHY MVFR CONDITIONS POSSIBLE...DUE MAINLY TO CEILING RESTRICTIONS. THE EXCEPTION WILL BE NEAR THE HIGHWAY 82 CORRIDOR (INCLUDING GLH/GWO/GTR) WHERE HEAVY RAIN AND THUNDERSTORMS COULD PRODUCE GUSTY WINDS...TURBULENCE AND BRIEF IFR TO SUB-IFR FLIGHT CATS. THE COVERAGE OF THUNDERSTORMS WILL SPREAD SOUTH IN THE REGION LATER TODAY WHICH OTHER SITES WILL ALSO HAVE THE POTENTIAL TO HAVE BRIEF SUB-VFR RESTRICTIONS AND GUSTY WINDS. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 85 70 86 71 / 73 73 59 42 MERIDIAN 86 69 84 68 / 75 74 62 45 VICKSBURG 85 70 87 72 / 69 71 54 35 HATTIESBURG 90 71 86 72 / 58 62 64 33 NATCHEZ 85 72 88 73 / 76 56 62 25 GREENVILLE 83 70 86 72 / 84 48 46 32 GREENWOOD 83 70 84 70 / 84 60 45 36 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MSZ018-019-025>039. LA...NONE. AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ074-075. && BB/17
Hazardous weather outlook, Jul 4, 4:14 AM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 414 AM CDT SAT JUL 4 2015 ARZ074-075-MSZ018-019-025>039-050915- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- 414 AM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS AND CENTRAL MISSISSIPPI ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR. .DAY ONE...TODAY AND TONIGHT FLOODING THREAT...ELEVATED TIMING...MAINLY TODAY THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL ARE EXPECTED TODAY...ESPECIALLY THROUGH THE MORNING HOURS...AND WE ARE CONFIDENT INCIDENTS OF FLASH FLOODING WILL RESULT. LOCALIZED RAINFALL AMOUNTS IN EXCESS OF SEVERAL INCHES ARE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR THESE AREAS THROUGH EARLY EVENING. ADDITIONAL LOCALLY HEAVY RAINFALL IS POSSIBLE TONIGHT AS A DISTURBANCE AND STALLED FRONTAL BOUNDARY REMAIN IN THE VICINITY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. LAZ007>009-015-016-023>026-MSZ040>057-059>062-050915- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON-FRANKLIN- CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-JEFFERSON-ADAMS-LINCOLN- 414 AM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEASTERN LOUISIANA AND PORTIONS OF CENTRAL...SOUTH CENTRAL...AND SOUTHWESTERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT FLOODING THREAT...LIMITED TIMING...TODAY THROUGH TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TODAY SEVERE THUNDERSTORMS AND LOCALIZED FLASH FLOODING WILL BE POSSIBLE TODAY AS A DISTURBANCE MOVES ACROSS THE AREA...ESPECIALLY DURING THE MIDDAY THROUGH AFTERNOON HOURS. THE PRIMARY RISK WITH ANY SEVERE STORMS WILL BE HAIL UP TO QUARTER SIZE AND DAMAGING WIND GUSTS UP TO 60 MPH. ISOLATED RAINFALL AMOUNTS OF 2 TO 3 INCHES COULD LEAD TO A FEW INCIDENTS OF FLASH FLOODING. ADDITIONAL LOCALLY HEAVY RAINFALL IS POSSIBLE TONIGHT AS A DISTURBANCE AND STALLED FRONTAL BOUNDARY REMAIN IN THE VICINITY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. MSZ058-063>066-072>074-050915- CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 414 AM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THIS AFTERNOON FLOODING THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS AND LOCALIZED FLASH FLOODING WILL BE POSSIBLE THIS AFTERNOON AS A DISTURBANCE MOVES ACROSS THE AREA. THE PRIMARY RISK WITH ANY SEVERE STORMS WILL BE HAIL UP TO QUARTER SIZE AND DAMAGING WIND GUSTS UP TO 60 MPH. THE POSSIBILITY OF ADDITIONAL THUNDERSTORMS TONIGHT WILL BRING A LIMITED RISK OF FLASH FLOODING TO LOCATIONS WHICH RECEIVE REPEATED HEAVY DOWNPOURS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. 50 && ...HAZARD LEGEND... *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jul 4, 2:45 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
245 AM CDT SAT JUL 4 2015
MSZ018-040815-
BOLIVAR MS-
245 AM CDT SAT JUL 4 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BOLIVAR COUNTY
UNTIL 315 AM CDT...
AT 245 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR GUNNISON...OR 12 MILES NORTH OF ROSEDALE...MOVING EAST AT 35
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
DEESON AROUND 255 AM CDT.
SHELBY AROUND 305 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DUNCAN AND ALLIGATOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3412 9066 3395 9066 3393 9101 3395 9104
3398 9105 3400 9103 3396 9100 3396 9097
3398 9096 3402 9099 3402 9094 3403 9089
3406 9089 3408 9087 3410 9088 3409 9092
3412 9095
TIME...MOT...LOC 0745Z 260DEG 31KT 3403 9097
BYBSpecial weather statement, Jul 4, 3:40 AM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
340 AM CDT SAT JUL 4 2015
MSZ018-019-040930-
SUNFLOWER MS-BOLIVAR MS-
340 AM CDT SAT JUL 4 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SUNFLOWER AND
NORTHERN BOLIVAR COUNTIES UNTIL 430 AM CDT...
AT 339 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ROSEDALE TO WEBB...AND
MOVING SOUTHEAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
SUNFLOWER AND NORTHERN BOLIVAR COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...MERIGOLD...BEULAH...PACE...DUNCAN...ALLIGATOR AND
WINSTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3412 9066 3399 9066 3399 9045 3382 9045
3378 9098 3381 9104 3377 9105 3376 9115
3378 9105 3387 9107 3393 9101 3397 9109
3400 9102 3396 9097 3402 9099 3402 9090
3409 9087 3411 9094 3412 9095
TIME...MOT...LOC 0839Z 322DEG 15KT 3384 9109 3396 9034
BYBSpecial weather statement, Jul 4, 4:27 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 427 AM CDT SAT JUL 4 2015 MSZ019-034-035-041000- WASHINGTON MS-SUNFLOWER MS-HUMPHREYS MS- 427 AM CDT SAT JUL 4 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SUNFLOWER... NORTHWESTERN HUMPHREYS AND NORTHEASTERN WASHINGTON COUNTIES UNTIL 500 AM CDT... AT 427 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER LELAND...MOVING SOUTHEAST AT 35 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN SUNFLOWER...NORTHWESTERN HUMPHREYS AND NORTHEASTERN WASHINGTON COUNTIES. LAT...LON 3335 9098 3351 9086 3346 9053 3317 9071 TIME...MOT...LOC 0927Z 296DEG 32KT 3340 9085 17
Special weather statement, Jul 4, 4:41 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
441 AM CDT SAT JUL 4 2015
MSZ026-041015-
GRENADA MS-
441 AM CDT SAT JUL 4 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GRENADA COUNTY UNTIL 515
AM CDT...
AT 441 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER BEW SPRINGS...OR NEAR GRENADA...MOVING EAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
GRENADA AROUND 445 AM CDT.
LAT...LON 3387 8977 3387 8961 3371 8954 3370 8995
3381 8999 3381 8998 3382 8998 3383 8993
3390 8992 3390 8977
TIME...MOT...LOC 0941Z 253DEG 33KT 3382 8989
17The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:09 PM CDT | Special Weather Statement | JAN | Clay | 51 min |
| Jul 3, 7:24 PM CDT | Special Weather Statement | JAN | Issaquena | 36 min |
| Jul 3, 7:29 PM CDT | Special Weather Statement | JAN | Yazoo | 46 min |
| Jul 3, 7:39 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Yazoo | 51 min |
| Jul 3, 7:49 PM CDT | Special Weather Statement | JAN | Lowndes | 41 min |
| Jul 3, 8:23 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 37 min |
| Jul 3, 8:47 PM CDT | Special Weather Statement | JAN | Kemper | 43 min |
| Jul 3, 8:50 PM CDT | Special Weather Statement | JAN | Madison | 25 min |
| Jul 4, 2:45 AM CDT | Special Weather Statement | JAN | Bolivar | 30 min |
| Jul 4, 3:37 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Claiborne, Clay and 18 more | 11 hr |
| Jul 4, 3:40 AM CDT | Special Weather Statement | JAN | Bolivar | 50 min |
| Jul 4, 4:27 AM CDT | Special Weather Statement | JAN | Washington | 33 min |
| Jul 4, 4:41 AM CDT | Special Weather Statement | JAN | Grenada | 34 min |
| Jul 4, 10:54 AM CDT | Special Weather Statement | JAN | Warren | 36 min |
| Jul 4, 11:27 AM CDT | Special Weather Statement | JAN | Madison | 33 min |
| Jul 4, 11:43 AM CDT | Special Weather Statement | JAN | Hinds, Madison | 32 min |
| Jul 4, 11:57 AM CDT | Special Weather Statement | JAN | Leake | 33 min |
| Jul 4, 12:10 PM CDT | Special Weather Statement | JAN | Rankin | 35 min |
| Jul 4, 12:26 PM CDT | Special Weather Statement | JAN | Kemper | 19 min |
| Jul 4, 12:33 PM CDT | Special Weather Statement | JAN | Kemper | 27 min |
| Jul 4, 12:49 PM CDT | Special Weather Statement | JAN | Copiah, Simpson | 41 min |
| Jul 4, 1:01 PM CDT | Special Weather Statement | JAN | Newton | 44 min |
| Jul 4, 1:05 PM CDT | Special Weather Statement | JAN | Jasper | 25 min |
| Jul 4, 1:12 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 48 min |
| Jul 4, 1:15 PM CDT | Special Weather Statement | JAN | Marion | 45 min |
| Jul 4, 1:30 PM CDT | Special Weather Statement | JAN | Lawrence, Lincoln, Simpson, Smith | 45 min |
| Jul 4, 1:37 PM CDT | Special Weather Statement | JAN | Jasper | 38 min |
| Jul 4, 1:41 PM CDT | Special Weather Statement | JAN | Lamar, Marion | 34 min |
| Jul 4, 1:54 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 66 min |
| Jul 4, 1:59 PM CDT | Special Weather Statement | JAN | Clarke | 31 min |
| Jul 4, 2:12 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 36 min |
| Jul 4, 2:16 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 44 min |
| Jul 4, 2:20 PM CDT | Special Weather Statement | JAN | Forrest | 40 min |
| Jul 4, 2:28 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar | 62 min |
| Jul 4, 2:40 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 50 min |
| Jul 4, 2:42 PM CDT | Flash Flood Warning | JAN | Franklin, Lincoln | 3 hr |
| Jul 4, 2:53 PM CDT | Flash Flood Warning | JAN | Covington, Jefferson Davis, Lawrence | 3 hr |
| Jul 4, 3:04 PM CDT | Flash Flood Warning | JAN | Jones | 3 hr |
| Jul 4, 3:07 PM CDT | Special Weather Statement | JAN | Franklin | 23 min |
Nearby
Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.